# SDR CALA0100240

- Difficulty date: March 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK IN BELTFRAME LOWER SECTION AT STA 807, S28R.  A REPAIR ANGLE WAS INSTALLED IAW SRM 53-00-07, FIGURE 201.
